# SDR ASAA2013021794011

- Difficulty date: February 17, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 6546431255SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FOREFLAP INBD L/E IS CHAFED REPAIRED L/E SKIN IAW SRM 57 53 01, FIG 201, REPAIR 1.
